Warning: getimagesize(): https:// wrapper is disabled in the server configuration by allow_url_fopen=0 in /home/averroeseg/public_html/wp-content/themes/Averroes/single-our_products.php on line 29

Warning: getimagesize(https://www.averroes-eg.com/wp-content/themes/Averroes/upload/Bg-Title.jpg): Failed to open stream: no suitable wrapper could be found in /home/averroeseg/public_html/wp-content/themes/Averroes/single-our_products.php on line 29

Decetri

Respiratory System
Product

Decetri

Active

Each 5 ml syrup contain : Paracetamol 160mg, Pseudoephedrine Hydrochloride 15mg, Dextromethorphan Hydrobromide 7.5 mg.

Category
Respiratory System
Indication

For the symptomatic relief of symptoms of cold and influenza including feverishness, aches and pains ,headache ;decongestant for the relief of catarrh and blocked sinuses associated with nasal congestion and congestion of mucous membranes of the upper respiratory tract associated with the common cold.

For the relief of allergic rhinitis.

Dose

Posology and methods of administration

Adults and children over 12 years: two 5 ml spoonfuls to be taken every 4 to 6 hours daily .

Elderly:the normal adult dose is appropriate in the elderly.

Children 6-12 years : one 5 ml spoonful to be taken every 4-6 hours daily .

The medicine is contraindicated in children under 6years of age .

Children of 6-12 years of age : not to be used for more than 5 days without the advice of a doctor .

Parents and carers should seek medical attention if the child`s condition deteriorates during treatment.

Administration in those with hepatic disorders

Care should be taken in administering this product to patients with severe hepatic impairment.

Administration in those with renal disorders

Care should be taken in administering this product to patients with moderate to severe renal impairment.

Warning: Do not exceed the stated dose.

Keep out of the sight and reach of children.

Decetri